# SDR EBVR20180611001

- Difficulty date: June 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 13,493 hours, 8,377 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: FRAME0
- Part serial: 169
- Condition: Corroded
- Location: Cooling Fan
- Part time: 13,493 hours, 8,377 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION,  FOUND CORROSION AROUND THE COOLING FAN OUTLET AT FRAME 0 LOWER SECTION.  PERFORMED A DOUBLER REPAIR IAW DFJ CDS R3472,   THIS IS A MAJOR REPAIR.
